Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Canonical Form for Descriptor Systems
Zaixiong ZHANGKazumasa HIRAIKazunori YASUDA
Author information
JOURNALS FREE ACCESS

1989 Volume 2 Issue 11 Pages 390-396

Details
Abstract

A new canonical form for descriptor system Ex=Ax+Bu, y=Cx+Du is presented. In this canonical form the structures concerning impulse controllability and impulse observability of the descriptor system are indicated. Therefor the presented canonical form is the natural extension to descriptor system from Kalman's canonical form for state equation.Io this paper the problem of eliminating impulsive modes by output feedback for descriptor system is also considered. By using the canonical form the necessary and suffcient condition is proposed.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article
feedback
Top